# SDR CA971021001

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 036010
- Condition: Failed
- Location: Start/Gen
- Component: Lucas, 23080005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING FAILURE CAUSED DAMAGE TO ARMATURE.
